MathSciNet Relay Station
MathSciNet bibliographic data
MR2390530 (2008m:03080) 03C64 (26E10)
Fischer, Andreas Smooth approximation of definable continuous functions. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2583–2587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement